MathSciNet Relay Station
MathSciNet bibliographic data
MR336391 (49 #1166) 47A30
Hutton, C. V.; Morrell, J. S.; Retherford, J. R. Approximation numbers and Kolmogoroff diameters of bounded linear operators. Bull. Amer. Math. Soc. 80 (1974), 462–466.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement